# SDR DALA13039133250

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 62,589 hours, 27,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY SEAT LIGHT AT ROW 1-3 AND 5-7 INOPERATIVE.  MX RECRIMPED TERMINAL END AND FUNCTIONAL CHECK WAS NORMAL.
